# SDR QXEA0300037

- Difficulty date: January 11, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 2,776 hours, 2,195 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 200
- Condition: Failed
- Location: Fuel System
- Part time: 239 hours, 174 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX ON FLIGHT 2474- LEFT FUEL LOW PRESSURE CAUTION MESSAGE WHEN LEFT BOOST PUMP SELECTED.  REMOVED AND REPLACED ENGINE PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
